Simple solutions of relativistic hydrodynamics for longitudinally expanding systems

T. Csörgo, F. Grassi, Y. Hama, T. Kodama

Research output: Article

13 Citations (Scopus)

Abstract

Simple, self-similar, analytic solutions of 1 + 1-dimensional relativistic hydrodynamics are presented, generalizing Bjorken's solution to inhomogeneous rapidity distribution.

Original languageEnglish
Pages (from-to)53-62
Number of pages10
JournalActa Physica Hungarica, Series A: Heavy Ion Physics
Volume21
Issue number1
DOIs
Publication statusPublished - aug. 23 2004

ASJC Scopus subject areas

  • Nuclear and High Energy Physics
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Simple solutions of relativistic hydrodynamics for longitudinally expanding systems'. Together they form a unique fingerprint.

  • Cite this